On solvability of some special systems of one-dimensional loaded parabolic equations and composite-type systems with Cauchy data

Тип публикации: статья из журнала

Год издания: 2014

Идентификатор DOI: 10.1134/S1990478914020069

Ключевые слова: composite-type system, direct problem, inverse problem, loaded equation, parabolic equation, system of partial differential equations, weak approximation method, Approximation theory, Inverse problems, composite-type system, Direct problems, loaded equation, Parabolic Equations, System of partial differential equations, Weak approximation, Partial differential equations

Аннотация: We study a one-dimensional system of two parabolic loaded equations of a special kind and a one-dimensional composite-type system of a special kind. Both systems are considered with Cauchy data. We obtain sufficient conditions for the existence of a solution in the class of bounded smooth functions. The method of splitting on the differential level (the weak approximation method) is used in the proof. © 2014 Pleiades Publishing, Ltd.

Ссылки на полный текст

Издание

Журнал: Journal of Applied and Industrial Mathematics

Выпуск журнала: Vol. 8, Is. 2

Номера страниц: 196-207

ISSN журнала: 19904789

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.